Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello I believe I can help you with your concern
You are right that the Garcinia can increase Serotonin levels much like the Lexapro and this can cause a syndrome called Serotonin Syndrome, which is very serious.
Most likely the increase from the Garcinia would not cause a significant increase in Serotonin levels in conjunction with the Lexapro, but I would still not recommend using this with the Lexapro before speaking with your doctor.
If you are looking to lose weight and still continue using an antidepressant, I would recommend the use of Wellbutrin, which is an effective antidepressant, although may not be as effective as the Lexapro, but it actually promotes weight loss
Well you can definitely go off the Lexapro if that is what you want to see if you no longer need it. Many individuals find that their therapeutic techniques are enough to keep them stable after using an antidepressant for so long
I know they say that tapering is the best way to go off
Oh most definitely. You have taken it for so long that your body will react negatively if you abruptly stop taking the Lexapro. Tapering it off slowly and gradually is the best way to avoid any withdrawal effects. You should talk to your prescribing physician that you want to discontinue the Lexapro, so that he/she knows this and can give you a good tapering down schedule
Inhave done so research on line and some people have some nasty withdrawL its a little disconcerting
It is disconcerning to some, but if you taper slowly your withdrawal effects will be minimal. Also you can taper and then switch over to Prozac, which has a longer half-life and is easier to discontinue then the Lexapro. Many psychiatrist and doctors do this for their patients.
Ok thank you for your help
Anytime, is there anything else I can assist you with?
No than you